Doctor insights on:
My Libido Has Increased
Many things: I assume by "libido" you mean sexual desire. So many things can affect sexual desire that it is impossible to offer any general answer. Emotional and psychological factors, hormonal factors, the nature and quality of a relationship with a sexual partner, general physical health, mental health, etc. Etc. Etc. A more specific question might get a better answer. ...Read more
Female Libido: A woman's libido increases with an increase in testosterone. It is highest around the time of ovulation in a woman still cycling. Keep in mind the things that kill libido in women: anger or resentment at their partner, boredom, extreme fatigue, stress, and hormonal imbalances. Deal with the libido killers and you are more likely to have a healthy libido. ...Read more
Yes it is: You can have predominant depression with any manic symptom. It is also possible that just as appetite and sleep can increase or decrease in depression, that an occasional individual may have increased instead of. Decreased libido. This makes it all the more important for your psychiatrist to differentiate in your case between bipolar and unipolar disorder by taking a comprehensive history. ...Read moreSee 1 more doctor answer
23 yo male 6 mil sperm count. On Clomid 50 mg mon wed and fri and testim. Increased libido for a month, now having ED again. What is going on?
Can you tell me if Depo-Provera provera is used as a libido suppressant for men how come it increased my sex drive ?
Depa Provera: Though this is not a specific answer, remember that all chemicals have "average" effects and "exceptional" effects. If you are one of the exceptional individuals, you could have the opposite result that is typically seen. ...Read more
Recently learned husband uses testosterone cream on abdomen, and i had been exposed to it many times (during sex) without knowing. My increased libido was fun, but is this unhealthy for me?
Probably not!: You maybe getting a minimal amount of testosterone into your body transdermaly and that may increase your libido! this could be harmless especially if you do not show any possible signs of musculinisation in your body! (increase hair on your body, changes in voice, more muscular development, etc.) this is unlikely especially if your husband uses the testosterone cream hours before intimacy! ...Read moreSee 2 more doctor answers
Im 24 on 200mg/ml per week Testosterone cypionate for low T. Erections came back to normal and libido increased, temporarily. Now going back down, why?
Low T: I don't have an immediate answer for you but your doctor has to order a relevant set of labs to help understand the problem. It would also be appropriate for you to be referred to a Urologist. Keep me informed if you can. We can all learn something. ...Read more
62yr old female taking 50mg dhea. Its wonderful; increased energy, bone mass, losing fat, libido came back. Is is detectable in employee drug test?
No: Dhea is metabolized to cortisone, estrogen and testosterone -- and you can';t control which one is goes to. Also, there is no medical indication to take it in the first place, and most of the dhea supplements have little dhea in them. Worry about your health, not a drug test. Don't get your medical advice from tv or the internet! ...Read moreSee 1 more doctor answer
I had bleeding in 3rd month of preg,now sixth but have increased libido,is orgasm safe now?can't control myself ,afraid of orgasm muscle contractions
- Talk to a doctor live online for free
- My appetite has increased could i be pregnant
- My metabolism has increased
- What are the symptoms if my tooth infection has spread to my brain?
- Ask a doctor a question free online
- What does it mean if my penis has an unusual smell?
- The bottom of my foot has a sharp pain in the middle
- My ear feels like it has water in it
- My penis has red bumps behind the skin after unprotected sex what does this mean
- Talk to a psychologist online for free